# SDR CALA2023120803616

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 84,264 hours, 10,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY CAPACITY TEST FOUND L1 DOOR BATTERY M33093 OPERATE LESS THAN 15 MINUTES REF TO HAECO NON-ROUTINE NO.9473718,  SPEC NO. B777-33-3-7019.  L1 DOOR BATTER Y M33093 REPLACED AND CARRIED OUT NEW BATTERY PACK TEST FOUND ''N ORMAL'' AS PER AMM 33-51-06-960-802 REV 99.
